Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The integral cohomology of the group of loops

Craig A Jensen, Jon McCammond and John Meier

Geometry & Topology 10 (2006) 759–784

arXiv: 0903.0140

Abstract

Let  PΣn denote the group that can be thought of either as the group of motions of the trivial n–component link or the group of symmetric automorphisms of a free group of rank n. The integral cohomology ring of  PΣn is determined, establishing a conjecture of Brownstein and Lee.

Keywords
nonpositive curvature, CAT(0), decidability
Mathematical Subject Classification 2000
Primary: 20J06
Secondary: 57M07
References
Forward citations
Publication
Received: 16 October 2005
Revised: 6 February 2006
Accepted: 3 June 2006
Published: 11 July 2006
Proposed: Benson Farb
Seconded: Joan Birman, Walter Neumann
Authors
Craig A Jensen
Department of Mathematics
University of New Orleans
New Orleans, LA 70148
USA
Jon McCammond
Department of Mathematics
University of California
Santa Barbara, CA 93106
USA
John Meier
Deptartment of Mathematics
Lafayette College
Easton, PA 18042
USA